# SDR SWIA201642099

- Difficulty date: April 10, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 24,193 hours, 21,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CENTER L/E CAP AT WS 97.0 CHAFED OUT OF LIMITS.  INSTALLED NEW RT INBD FLAP VANE CENTER L/E SKIN CAP IAW SRM.
